My partner has been put on depakote (epilim, sodium valproate) for a week now. During that week he has experienced sickness and stomach acid. Headaches and an intolerance to alcohol. His sleep patterns have been all over the place too. But, his mood swings have evened out loads. We talked yesterday, and he was reluctant to say that he felt so much better (he touched wood as he said it lol), but I have noticed a huge difference and for the good. He wasn't particulary eating much due to the sickness, but yesterday he wolfed down his dinner and managed for the first time in months (also due to the depression) to eat loads! He's one of these annoying people who manages to stop eating when he is full...sigh.... so weight gain is not going to be a problem to him. He says its too early to tell whether its working, but apart from the side effects so far its all good. Does anyone know how long these side effects will persist? And if they are longterm? He is still at the stage where he is waiting for the fall (he's mixed rapid cycling), but so far so good. Also the intolerance to alcohol, he isn't (we arent) huge drinkers, we like a beer on a friday, it would be a shame to see this stop if alcohol intolerance is a longterm thing. Any feedback would be appreciated! Thanks :))
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...